# SDR QXEA200301168

- Difficulty date: September 16, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,609 hours, 13,784 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 4122006002
- Part serial: 2868
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 9,609 hours, 13,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE FEATHER PUMP DOES NOT COME ON DURING TEST ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 AUX FEATHER PUMP.
